Florida, 2011Damaging Winds in Florida, September 6 to 7, 2011
September 6 to 7, 2011 · NWS TBW · 4 events in 1 county or zone
A cold front associated with the remains of Tropical Storm Lee brought strong showers and a few thunderstorms across the area causing wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $26,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front associated with the remains of Tropical Storm Lee brought strong showers and a few thunderstorms across the area causing wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before the first event at Sep 6, 2:01 AM EST, 5 hours 37 minutes earlier.
Area forecast discussion, Sep 6, 2:01 AM EST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
301 AM EDT TUE SEP 6 2011
...ANOTHER WINDY DAY WITH A HIGH RISK OF RIP CURRENTS AT AREA
BEACHES...
.SHORT TERM (TODAY THROUGH THURSDAY)...
A COLD FRONT EXTENDS SOUTH FROM A LOW OVER THE CENTRAL AL/GA
BORDER DOWN THROUGH THE PANHANDLE AND INTO THE EASTERN GULF
WATERS. DEEP MID/UPPER TROUGH CENTERED OVER THE OHIO VALLEY
REACHES DOWN INTO THE CENTRAL GULF COAST. WE'VE BEEN SEEING
ONGOING SHOWERS AND THUNDERSTORMS OVER THE WATERS AND INTO AREAS
MAINLY NORTH OF TAMPA THIS MORNING...WITH SOME ROTATION EVIDENT ON
RADAR OFFSHORE INDICATING SOME POSSIBLE WATERSPOUT ACTIVITY. WITH
THE FRONTAL BOUNDARY SLOWLY SHIFTING INTO OUR AREA
TODAY...EXPECTING GOOD COVERAGE OF STORMS WITH CORRESPONDING
BELOW NORMAL TEMPS. STORMS WILL BE MOVING RATHER QUICKLY...ABOUT
30 TO 35 MPH...BUT TRAINING OF CELLS COULD PRODUCE SOME HEAVY
RAINFALL AMOUNTS OVER ISOLATED LOCATIONS. THE CONTINUED TIGHT
GRADIENT AHEAD OF THE SURFACE BOUNDARY WILL PRODUCE GUSTY WINDS
AGAIN TODAY...BUT SHOULD MAINLY STAY BELOW ADVISORY CONDITIONS.
WILL HIGHLIGHT IN FORECAST PRODUCTS HOWEVER...AND WINDS DEFINITELY
HAVE THE POSSIBILITY OF APPROACHING SEVERE LIMITS IN AND AROUND ANY
STORMS. WITH THE CONTINUED STRONG WINDS OFFSHORE ALONG WITH HIGH
SEAS/SWELLS...WILL CONTINUE THE HIGH RISK OF RIP CURRENTS TODAY AT
AREA BEACHES. TIDES WILL RUN ABOUT 1 TO 2 FEET ABOVE NORMAL THIS
MORNING AT HIGH TIDE TIMES AS WELL. AND LASTLY...THE SOUTHWEST
WIND DIRECTION WILL BRING THE HIGHER SEAS TOWARDS THE COAST AND
THE HIGH SURF ADVISORY WILL REMAIN IN EFFECT THROUGH THIS EVENING.
AN UPPER LOW GETS CUT-OFF OVER THE TENNESSEE
VALLEY TONIGHT...SLOWLY DRIFTING NORTH AND EVENTUALLY WEST
THROUGHOUT THE SHORT TERM PERIOD. THEREFORE...WITHOUT ANYTHING TO
PUSH THE FRONTAL BOUNDARY THROUGH THE AREA...IT REMAINS OVER THE
PENINSULA THROUGH THE END OF THE WEEK. IT WILL WEAKEN TONIGHT
HOWEVER WHICH WILL ALLOW THE WINDS TO RAPIDLY DIMINISH. RAIN
CHANCES REMAIN ABOUT 40% WEDNESDAY AND THURSDAY AS THIS BOUNDARY
CONTINUES TO HANG AROUND. TEMPS ARE A BIT TRICKY. THERE IS
DEFINITELY SOME COOLER AIR BEHIND THE SURFACE BOUNDARY...BUT WILL
NOT LIKELY MAKE IT DOWN MUCH PAST NORTHERN FLORIDA. COULD SEE SOME
MID 80S OVER THE NATURE COAST WEDNESDAY AFTERNOON...AND OTHER
LOCATIONS IN THE UPPER 80S WITH AMPLE CLOUD COVER.
.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...
LONG TERM PERIOD STARTS WITH MID LVL WEAKENING TROUGHINESS STILL
IN PLACE ACROSS MUCH OF THE EASTERN HALF OF THE NATION. WEAK HIGH
PRESSURE REMAINS OVER THE EASTERN GULF REGION AND THE FL
PENINSULA WITH A DISSIPATING SFC BOUNDARY NEAR NORTHERN FL.
RELAXED PRESSURE GRADIENTS ACROSS THE REGION WILL KEEP LIGHT
WINDS WINDS IN PLACE THROUGH MONDAY.
DRIER AIR REACHES THE NORTHERN HALF OF THE STATE BEHIND THE SFC
BOUNDARY ON FRI WITH POPS DROPPING TO ISOLD/20 PERCENT ACROSS THE
NORTHERN ZONES. WILL KEEP 30 PERCENT ELSEWHERE FRI
AFTERNOON...AND SCATTERED 40 PERCENT EACH AFTERNOON THROUGH THE
WEEKEND AND MON AS MODEL SOUNDINGS AND QPF FIELDS STILL SHOW
ENOUGH THERMO/DAYTIME HEATING SUPPORT.
MODEL GUIDANCE...INCLUDING GFS...ARE NOW SUGGESTING THAT IF THERE
IS ANY TROPICAL DEVELOPMENT OVER THE SOUTHERN GULF WATERS IT WILL
LIKELY DRIFT WESTWARD AND AWAY FROM THE REGION. AFTERNOON HIGHS
REMAIN IN THE UPPER 80S TO LOWER 90S EACH AFTERNOON...AND IN THE
MID TO UPPER 70S DURING THE EARLY MORNING HOURS.
&&
.AVIATION...
BRIEF PERIODS OF MVFR WILL AFFECT TPA...PIE AND SRQ THROUGH THE
MID MORNING HOURS WITH PASSING SHOWERS AND THUNDERSTORMS. THEN IN
THE LATE MORNING AND AFTERNOON HOURS EXTENDED PERIODS OF MVFR OR
EVEN IFR ARE POSSIBLE UNDER HEAVY SHOWERS AND THUNDERSTORMS. GUSTY
WINDS ARE ALSO EXPECTED THROUGH THE LATE AFTERNOON HOURS. VFR WILL
RETURN IN THE EVENING HOURS...BUT WITH POSSIBLE PERIODS OF CIGS IN
THE 2000-4000 FEET RANGE.
&&
.MARINE...
WINDS OVER THE WATERS REMAIN WELL WITHIN ADVISORY CRITERIA THIS
MORNING WITH SEAS OFFSHORE IN THE 9 TO 11 FT RANGE. WINDS BEGIN TO
DIMINISH THIS AFTERNOON INTO THE EVENING AS THE SURFACE BOUNDARY
WEAKENS OVER THE AREA....AND SHOULD GENERALLY REMAIN AROUND 15KTS
OR LESS THROUGH THE END OF THE WORK WEEK. WITH THE WEAK SURFACE
BOUNDARY REMAINING OVER THE AREA...WIND DIRECTIONS WILL BE HIGHLY
VARIABLE WITH GENERALLY NORTH TO NORTHWEST WINDS NORTH OF TAMPA
BAY AND SOUTHWEST TO WEST WINDS SOUTH OF THE BAY.
&&
.FIRE WEATHER...
ANOTHER WINDY DAY TODAY WILL CREATE HIGH DISPERSION VALUES.
RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL THRESHOLDS THROUGH
THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 88 78 87 75 / 60 50 40 30
FMY 90 79 89 75 / 50 30 40 40
GIF 89 74 88 71 / 60 40 40 30
SRQ 88 77 86 74 / 60 50 40 40
BKV 88 72 87 69 / 70 50 40 30
SPG 86 79 86 77 / 60 50 40 40
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE-
CITRUS-HERNANDO-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-
PINELLAS-SARASOTA.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT
20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD
TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...23/MCNATT
LONG TERM/AVIATION...22/REYNESHazardous weather outlook, Sep 6, 3:11 AM EST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
411 AM EDT TUE SEP 6 2011
FLZ039-042-043-048>052-055>057-060>062-065-070400-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
411 AM EDT TUE SEP 6 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA TODAY. SOME OF THESE STORMS WILL CONTAIN HEAVY
RAINFALL WHICH MAY LEAD TO SOME STREET AND URBAN FLOODING. THERE
IS ALSO THE POSSIBILITY OF VERY STRONG WINDS IN AND AROUND ANY
STORMS.
...HIGH WIND IMPACT...
STRONG SOUTH WINDS WILL CONTINUE TODAY...WITH WIND SPEEDS OVER
MOST LOCATIONS SUSTAINED AROUND 15 TO 20 MPH WITH HIGHER GUSTS UP
TO AROUND 30 MPH. WINDS BEGIN TO DIMINISH THIS AFTERNOON INTO THIS
EVENING.
...COASTAL FLOOD IMPACT...
THE STRONG SOUTH WINDS WILL CONTINUE TODAY WHICH WILL PUSH HIGHER
WATER LEVELS UP AROUND SOUTHWARD FACING BEACHES ESPECIALLY ALONG
THE LEVY AND CITRUS COUNTY COASTLINES. AT HIGH TIDE THIS MORNING
WATER LEVELS WILL LIKELY BE AROUND 1 TO 2 FEET ABOVE NORMAL. WINDS
DIMINISH THIS AFTERNOON AND AT HIGH TIDE THIS EVENING...WATER
LEVELS SHOULD BE LESS THAN 1 FOOT ABOVE NORMAL.
...RIP CURRENT IMPACT...
THERE IS A CONTINUED HIGH RISK OF RIP CURRENTS TODAY AT AREA
BEACHES DUE TO THE STRONG SOUTH WINDS. TO AVOID GETTING CAUGHT IN
A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE
BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND
INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES.
...WATERSPOUT IMPACT...
AS SHOWERS AND THUNDERSTORMS MOVE NORTHEAST THROUGH THE WATERS
TODAY...THERE WILL BE AN INCREASED CHANCE OF WATERSPOUTS. MARINERS
SHOULD STAY ALERT...AND LISTEN TO ANY MARINE WARNINGS THAT MAY BE
ISSUED.
...WIND AND SEA IMPACT...
WINDS AND SEAS WILL REMAIN ELEVATED THIS MORNING WITH SMALL CRAFT
ADVISORY CONDITIONS LIKELY THROUGH THIS EVENING OVER MOST OF THE
WATERS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
...THUNDERSTORM IMPACT...
THE FRONT REMAINS STALLED OVER THE AREA FOR THE NEXT SEVERAL
DAYS...CONTINUING THE HIGHER CHANCE OF SHOWERS AND THUNDERSTORMS
EACH DAY. SOME OF THESE STORMS MAY CONTAIN HEAVY RAINFALL AND
GUSTY WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.
MCNATT
In the hours before
Special weather statement, Sep 6, 3:19 AM EST, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
419 AM EDT TUE SEP 6 2011
FLZ039-042-048-049-061000-
LEVY-CITRUS-HERNANDO-PASCO-
419 AM EDT TUE SEP 6 2011
...STRONG WINDS WILL AFFECT LEVY...CITRUS...WESTERN HERNANDO AND
WESTERN PASCO COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 10 MILES NORTH OF HERNANDO BEACH...OR 14 MILES NORTHWEST OF
SPRING HILL...MOVING NORTHEAST AT 30 MPH...WILL AFFECT THE MENTIONED
AREA INCLUDING CHASSAHOWITZKA...HOMOSASSA SPRINGS...CRYSTAL RIVER
AND INVERNESS...UNTIL 600 AM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2945 8243 2932 8242 2922 8254 2905 8253
2900 8235 2894 8230 2883 8225 2856 8241
2819 8276 2852 8265 2890 8266 2899 8276
2916 8282 2917 8304 2926 8306 2955 8268
TIME...MOT...LOC 0819Z 215DEG 28KT 2867 8266Special weather statement, Sep 6, 4:15 AM EST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
515 AM EDT TUE SEP 6 2011
FLZ049>051-061015-
PASCO-HILLSBOROUGH-PINELLAS-
515 AM EDT TUE SEP 6 2011
...GUSTY SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT
SOUTHWESTERN PASCO...PINELLAS AND NORTHWESTERN HILLSBOROUGH
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED NEAR NORTH REDINGTON SHORES...OR 6 MILES
SOUTHWEST OF SEMINOLE...MOVING NORTHEAST AT 30 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING TREASURE ISLAND...SAINT PETERSBURG
B...MADEIRA BEACH...NORTH TAMPA AND GULFPORT...UNTIL 615 AM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.
&&
LAT...LON 2807 8283 2806 8279 2814 8280 2826 8274
2828 8228 2791 8243 2795 8244 2792 8249
2782 8248 2785 8255 2794 8253 2803 8268
2795 8272 2787 8260 2780 8260 2771 8264
2771 8270 2764 8272 2764 8273 2785 8285
TIME...MOT...LOC 0914Z 221DEG 26KT 2782 8281Local storm report, Sep 6, 6:49 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
749 AM EDT TUE SEP 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM MARINE TSTM WIND 4 WNW CLEARWATER 27.98N 82.83W
09/06/2011 E42 MPH PINELLAS FL MESONET
MULTIPLE HOME WEATHER STATIONS NEAR CLEARWATER BEACH HAVE
REPORTED WIND GUSTS APPROX 40-44 MPH.
&&
TBARRONSpecial weather statement, Sep 6, 6:53 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
753 AM EDT TUE SEP 6 2011
FLZ051-061245-
HILLSBOROUGH-
753 AM EDT TUE SEP 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
HILLSBOROUGH COUNTY FOR A STRONG THUNDERSTORM WITH STRONG WIND GUSTS
VALID UNTIL 845 AM EDT...
AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED 6 MILES SOUTHWEST OF RUSKIN...OR 10 MILES
NORTHEAST OF PALMETTO...MOVING NORTHEAST AT 30 MPH WILL AFFECT
RUSKIN...SUN CITY CENTER...APOLLO BEACH AND WIMAUMA.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2772 8252 2773 8249 2775 8249 2777 8245
2779 8243 2781 8245 2782 8241 2784 8241
2784 8243 2803 8232 2792 8218 2774 8207
2764 8233 2765 8256
TIME...MOT...LOC 1154Z 219DEG 24KT 2766 8246Special weather statement, Sep 6, 7:31 AM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
831 AM EDT TUE SEP 6 2011
FLZ050-061315-
PINELLAS-
831 AM EDT TUE SEP 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
PINELLAS COUNTY FOR A STRONG THUNDERSTORM WITH STRONG WIND GUSTS
VALID UNTIL 915 AM EDT...
AT 827 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR SAINT PETERSBURG B...MOVING
NORTHEAST AT 40 MPH WILL AFFECT TREASURE ISLAND...SEMINOLE...MADEIRA
BEACH AND SAINT PETERSBURG BEACH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2793 8269 2788 8258 2786 8259 2781 8258
2778 8261 2770 8263 2769 8271 2767 8270
2767 8267 2764 8266 2765 8270 2763 8270
2761 8274 2773 8275 2784 8285
TIME...MOT...LOC 1231Z 237DEG 36KT 2773 8277Thunderstorm Wind, Pinellas
- When
- September 6, 7:38 AM EST
- Where
- Pinellas County, 2.07 mi N of Pasadena
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 27.800, -82.750
Several large tree limbs were snapped near 80th Street and Walter Fuller Park.
Thunderstorm Wind, Pinellas
- When
- September 6, 7:40 AM EST
- Where
- Pinellas County, 0.92 mi NW of Gulfport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 27.760, -82.720
A large tree was downed in Gulfport and was blocking a roadway.
Thunderstorm Wind, Pinellas
- When
- September 6, 7:40 AM EST
- Where
- Pinellas County, 0.61 mi E of Gulfport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 27.750, -82.700
Numerous snapped branches in the St. Petersburg area brought down power lines and left approximately 1000 residents without power.
Thunderstorm Wind, Pinellas
- When
- September 7, 12:10 AM EST
- Where
- Pinellas County, Madeira Beach
- Measured
- 30 kt (35 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 27.800, -82.800
A wind gust estimated at 30 knots caused a portion of an old wood flat-top roof and some aluminum overhang to tear off of an old and deteriorated two story condominium. The piece of roof fell onto the wood and plastic covering over the patio area of an adjacent restaurant.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Texas, September 6 to 13, 20111 death · 3 injured · $1.6 million · 11 events
- Tornado and Flash Flooding in North Carolina, September 6, 2011$100,000 · EF0 · 6 events
- Flash Flooding and Flooding in New York, September 6 to 10, 201142 events
- Flooding in West Virginia, September 6 to 7, 2011$37,000 · 4 events
- Flash Flood and Heavy Rain in Arizona, September 6, 2011$20,000 · 2 events
- Flash Flood in Arizona, September 6, 2011$20,000 · 1 event
- Tornado in North Carolina, September 6, 2011$20,000 · EF0 · 1 event
- Flooding in New Jersey, September 6 to 8, 20117 events
- Drought in Minnesota, September 6 to 30, 20115 events
- Marine Thunderstorm Winds and Waterspout in South Atlantic Coastal Waters, September 6, 20115 events
- Flash Flood and Flooding in Delaware, September 6 to 8, 20113 events
- Flooding in West Virginia, September 6, 20113 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 346619, 346623, 346624, 346734.